# SDR SWAA2016032350146

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 36,831 hours, 21,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CTR EMER LIGHTS BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY IAW MM.
